Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Elliptic curves over finite fields. II

Authors: I. Borosh, C. J. Moreno and H. Porta
Journal: Math. Comp. 29 (1975), 951-964
MSC: Primary 14G15; Secondary 14K15
MathSciNet review: 0404264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class groups of certain elliptic function fields without complex multiplications are computed. Questions about the structure of these groups and the arithmetical nature of their orders are considered.

References [Enhancements On Off] (What's this?)

  • [1] B. J. Birch, Elliptic curves and modular functions, Symposia Mathematica, Vol. IV (INDAM, Rome, 1968/69) Academic Press, London, 1970, pp. 27–32. MR 0269654
  • [2] I. Borosh, C. Moreno, and H. Porta, Elliptic curves over finite fields. I, Proceedings of the 1972 Number Theory Conference (Univ. Colorado, Boulder, Colo.), Univ. Colorado, Boulder, Colo., 1972, pp. 147–155. MR 0404263
  • [3] I. BOROSH, C. MORENO & H. PORTA, "Elliptic curves over finite fields. III." (In preparation.)
  • [4] Irving Gerst and John Brillhart, On the prime divisors of polynomials, Amer. Math. Monthly 78 (1971), 250–266. MR 0279071
  • [5] J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193–291. MR 0199150
  • [6] Algebraic number theory, Proceedings of an instructional conference organized by the London Mathematical Society (a NATO Advanced Study Institute) with the support of the Inter national Mathematical Union. Edited by J. W. S. Cassels and A. Fröhlich, Academic Press, London; Thompson Book Co., Inc., Washington, D.C., 1967. MR 0215665
  • [7] Koji Doi and Hidehisa Naganuma, On the algebraic curves uniformized by arithmetical automorphic functions, Ann. of Math. (2) 86 (1967), 449–460. MR 0219537
  • [8] Barry Mazur, Rational points of abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), 183–266. MR 0444670
  • [9] A. P. Ogg, Rational points on certain elliptic modular curves, Analytic number theory (Proc. Sympos. Pure Math., Vol XXIV, St. Louis Univ., St. Louis, Mo., 1972) Amer. Math. Soc., Providence, R.I., 1973, pp. 221–231. MR 0337974
  • [10] Jean-Pierre Serre, Propriétés galoisiennes des points d’ordre fini des courbes elliptiques, Invent. Math. 15 (1972), no. 4, 259–331 (French). MR 0387283
  • [11] Goro Shimura, A reciprocity law in non-solvable extensions, J. Reine Angew. Math. 221 (1966), 209–220. MR 0188198
  • [12] Jacques Vélu, Courbes elliptiques sur 𝑄 ayant bonne réduction en dehors de {11}, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A73–A75 (French). MR 0316457
  • [13] B. F. Wyman, What is a reciprocity law?, Amer. Math. Monthly 79 (1972), 571–586; correction, ibid. 80 (1973), 281. MR 0308084

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 14G15, 14K15

Retrieve articles in all journals with MSC: 14G15, 14K15

Additional Information

Keywords: Elliptic curves, modular forms, finite fields, traces of Frobenius
Article copyright: © Copyright 1975 American Mathematical Society